# SDR DALA13041180977

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 59,476 hours, 43,859 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Chafed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE LOCK CABLE HAS CHAFED THRU THE PROTECTIVE SLEEVE.  THE RELEASE CABLE WAS REPLACED AND THE REQUIRED INSPECTION WAS COMPLETED.
